Mathematical Logic Quarterly 22 (1):307-310 (1976)

Authors
John L. Bell
University of Western Ontario
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19760220141
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,564
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Ultrafilters on the Natural Numbers.Christopher Barney - 2003 - Journal of Symbolic Logic 68 (3):764-784.
Ultrafilters on Ω.James E. Baumgartner - 1995 - Journal of Symbolic Logic 60 (2):624-639.
Ultrafilters on $Omega$.James E. Baumgartner - 1995 - Journal of Symbolic Logic 60 (2):624-639.
Ultrafilters Which Extend Measures.Michael Benedikt - 1998 - Journal of Symbolic Logic 63 (2):638-662.
On Milliken-Taylor Ultrafilters.Heike Mildenberger - 2011 - Notre Dame Journal of Formal Logic 52 (4):381-394.
A Note on a Result of Kunen and Pelletier.Julius B. Barbanel - 1992 - Journal of Symbolic Logic 57 (2):461-465.
A Characterization of 2-Square Ultrafilters.Ned I. Rosen - 1983 - Journal of Symbolic Logic 48 (2):409-414.
Forcing and Stable Ordered–Union Ultrafilters.Todd Eisworth - 2002 - Journal of Symbolic Logic 67 (1):449-464.
Reasonable Ultrafilters, Again.Andrzej Rosłanowski & Saharon Shelah - 2011 - Notre Dame Journal of Formal Logic 52 (2):113-147.
The Distribution of the Generic Recursively Enumerable Degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.
P-Hierarchy on Β Ω.Andrzej Starosolski - 2008 - Journal of Symbolic Logic 73 (4):1202-1214.
A Note on Stability Spectrum of Generic Structures.Yuki Anbo & Koichiro Ikeda - 2010 - Mathematical Logic Quarterly 56 (3):257-261.

Analytics

Added to PP index
2013-11-24

Total views
4 ( #1,286,610 of 2,533,574 )

Recent downloads (6 months)
1 ( #390,861 of 2,533,574 )

How can I increase my downloads?

Downloads

My notes